RightAnswer Knowledge Solutions provides access to hundreds of data sources. Our premier and proprietary sources include fully-researched documents from well-established experts in the chemical and HazMat fields.
A search in our system for this chemical would return results – all in one place -- in the following categories from the listed data sources.
- Chemical Identification
- Environmental Hazards
- First Aid/Medical Treatment
- Handling/Storage/Shipping/Waste Management
- Personal Protection
- Physical Hazards/Corrective Response Actions
- Physical/Chemical Properties
- Report Abstracts and Studies
- Reproductive Risk
- Toxicology/Health Hazards/Exposure
|Example of Acute Exposure data from MEDITEXT.|
RightAnswer Proprietary Data Sources:
Other Government Links Searched via RegsKnowledge:
State Environmental Regulations
Example Content from MEDITEXT for Phencyclidine:
Please note: this is an extract of information from a larger document. Full document and details are available by subscription.
ACUTE EXPOSURE INFORMATION
- USES: Phencyclidine (PCP, 1-(1-phenylcyclohexyl)-piperidine) is a dissociative anesthetic, and is abused for its hallucinogenic properties. It is related to ketamine, which is widely used as a sedation medication, but ketamine is much less potent than phencyclidine.
- TOXICOLOGY: Phencyclidine is thought to stimulate alpha-adrenergic receptors, potentiating the effects and/or inhibition of reuptake of norepinephrine, epinephrine, and serotonin. It is also thought to stimulate opioid receptors and inhibit NMDA receptors. In overdose, acute psychosis and sympathomimetic toxidrome can produce agitated delirium. In large overdoses, patients may progress to coma.
- EPIDEMIOLOGY: Exposure to phencyclidine is uncommon. Severe toxicity is rare. Deaths have been reported but are most often due to trauma rather than to direct drug effects.
- WITH POISONING/EXPOSURE
- MILD TO MODERATE TOXICITY: Mild toxicity results in tachycardia, hypertension, hallucinations, euphoria, and disinhibition. Phencyclidine can also cause mild agitation and acute changes in mood. Nystagmus is often prominent on physical exam.
- SEVERE TOXICITY: Severe toxicity can cause psychosis, severe psychomotor agitation and hyperthermia. Rhabdomyolysis, multisystem organ failure, and metabolic acidosis can result from the hyperstimulation. Seizures, followed by coma and death are ultimate CNS outcomes in severe toxicity.
© 2011-2019 RightAnswer.com, Inc. and/or its licensors. All rights reserved. No claim to original U.S. Govt. works.